# SDR CA061220006

- Difficulty date: December 14, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 4,053 hours
- Engine: Pwa PW545A
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 66082813
- Condition: Chafed
- Location: Fuel Syss
- Part time: 4,429 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

(CAN) LT FUEL QUANTITY CAUTION LIGHT ILLUMINATES DURING DESCENT. FAULT CODE INDICATES PROBES NR 3 DEFECTIVE.  PROBE NR 3 REPLACED AND FURTHER INVESTIGATION REVEALED THAT THE WIRING IN LT TANK FOUND CHAFING AT (2) PLACES (WS 116.0) ON TOP OF FUEL PILOT VALVE LINE DUE HARNESS ASSEMBLY WAS NOT SUPPORTED PROPERLY DURING THE PRODUCTION ASSEMBLY PROCESS.  NO CHAFING WAS FOUND IN RT FUEL TANK, BUT SIMILAR DEFECTIVE ATTACHMENT WAS FOUND. A SERVICE CONDITION REPORT (SCR NR 268343) WAS DONE TO AIRCRAFT.  (TC NR 20061220006)
